Minkowsky spaces with large projection constant
Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 262-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_2_a13,
author = {E. D. Positsel'skii},
title = {Minkowsky spaces with large projection constant},
journal = {Matemati\v{c}eskie zametki},
pages = {262--267},
year = {1985},
volume = {37},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a13/}
}
E. D. Positsel'skii. Minkowsky spaces with large projection constant. Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 262-267. http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a13/